caret icon Back to all discussions

Type 2 and anxiety

Hi everyone hope everyone is well my first time here. Well I've been on 850 metformin twice a day and my doctor lower it to 850 once a day and my blood sugar is been pretty high when I wake up in the mornings it's been like180 I called my doctor if I could go back to twice a day again. Has anybody experience this o and my anxiety is been all over the place .

  1. , thank you for your question. I hope others will chime in to share their experiences. Did you get a hold of your doctor yet? You and your doctor may also want to explore the dawn phenomenon if your blood sugars are high in the mornings: https://type2diabetes.com/video/dawn-phenomenon. Some find it helpful to have a nighttime snack to help with the morning high: https://type2diabetes.com/nutrition/nighttime-snack-blood-sugar-must, but it'd be a good idea to speak with your doctor first. Changing treatment plans can definitely be worrisome. I hope you'll get some more answers from your doctor. Please keep us updated on how you're doing if you feel comfortable. Best, Minel (Team Member)

    1. thank you so much for the info I had no idea about the night time phenomenon. I'll try that . And I still haven't Heard from my doctor.

      1. , I hope you hear back soon. Please update us on how everything goes if you feel comfortable doing so. Best, Minel (Team Member)

    or create an account to reply.